# SDR MASA2012081535041

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 24,233 hours, 16,464 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Condition: Bypassing
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES REQUIRE EXCESS PRESSURE.  REPLACED BRAKE METERING VALVE.
